# SDR GTIA202001243963

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN PANEL AT FRAME 69-70 STRINGER 29-30R RAF01 245754302 OPENED-VERIFIED LTPR NR# 5000348276-0010 AND HAS BEEN ACCOMPLISHED.REPAIR PERFORMED AS PER SRM 53-41-11-300-004 REV.130
